# SDR UPS05844464

- Difficulty date: April 22, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5643483501N
- Part serial: TAG0257019E
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN CENTER WING BOX AT STA 879.375 L20L SIDE FRAME FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED STA 879 FUSELAGE FRAME FITTING IAW DC-8 SRM 51-1-20D AND 51-1-21.
